Does Category Theory Provide a Framework for Mathematical Structuralism?

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-157
JournalPhilosophia Mathematica
Volume11
StatePublished - 2003

Cite this

Does Category Theory Provide a Framework for Mathematical Structuralism? / Hellman, Geoffrey.

In: Philosophia Mathematica, Vol. 11, 2003, p. 129-157.

Research output: Contribution to journalArticle

@article{4a19119f094e42fb8f47e9c1805631e9,
title = "Does Category Theory Provide a Framework for Mathematical Structuralism?",
author = "Geoffrey Hellman",
year = "2003",
language = "English",
volume = "11",
pages = "129--157",
journal = "Philosophia Mathematica",
issn = "0031-8019",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Does Category Theory Provide a Framework for Mathematical Structuralism?

AU - Hellman, Geoffrey

PY - 2003

Y1 - 2003

M3 - Article

VL - 11

SP - 129

EP - 157

JO - Philosophia Mathematica

JF - Philosophia Mathematica

SN - 0031-8019

ER -